MathSciNet Relay Station
MathSciNet bibliographic data
MR1645180 (99h:54025) 54C35 (54D20)
Velichko, N. V. The Lindelöf property is $l$-invariant. Topology Appl. 89 (1998), no. 3, 277–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement